# SDR DL72S030022

- Difficulty date: January 3, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 54,431 hours, 35,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Part serial: 10360
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID OVERHEAD EMERGENCY LIGHT INOP.  REPLACED OVERHEAD LIGHT ASSY.
